MathSciNet Relay Station
MathSciNet bibliographic data
MR2645038 (2011g:52006) 52A10 (52B60)
Tilli, Paolo Isoperimetric inequalities for convex hulls and related questions. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4497–4509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement